Alert archive / Iowa / Tornado Warnings in 2010
Tornado Warning 12, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 1, 2010, 9:30 PM CDT for Mahaska County, Marion County, Iowa. It was in force for 30 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2010, 9:30 PM CDT (02:30 UTC)
- Expired
- Jun 1, 2010, 10:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Mahaska County, IA, Marion County, IA
The radar
The Des Moines radar (KDMX), 103 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 9:52 PM CDT | TSTM WND GST 58 | Eddyville, IA | TIME CORRECTED |
| Jun 1, 9:55 PM CDT | TSTM WND GST 0 | Oskaloosa, IA | 50 TO 60 MPH GUST NEAR HWY92 AND HWY63 INTERSECTION |
| Jun 1, 9:55 PM CDT | TSTM WND GST 60 | 1 Ne Ottumwa, IA | 50 TO 60 MPH GUST NEAR HWY92 AND HWY63 INTERSECTION |
| Jun 1, 9:55 PM CDT | TSTM WND GST 60 | Oskaloosa, IA | 50 TO 60 MPH GUST NEAR HWY92 AND HWY63 INTERSECTION |
| Jun 1, 10:02 PM CDT | TSTM WND GST 58 | Eddyville, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:53 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 2103 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
200 WFUS53 KDMX 020230 TORDMX IAC123-125-020300- /O.NEW.KDMX.TO.W.0012.100602T0230Z-100602T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DES MOINES IA 930 PM CDT TUE JUN 1 2010 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN MAHASKA COUNTY IN SOUTH CENTRAL IOWA... SOUTHEASTERN MARION COUNTY IN SOUTH CENTRAL IOWA... * UNTIL 1000 PM CDT * AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES SOUTHEAST OF KNOXVILLE...OR 35 MILES NORTHWEST OF OTTUMWA...AND MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... OSKALOOSA...HARVEY...HAMILTON...BUSSEY...LEIGHTON...BEACON... UNIVERSITY PARK...KEOMAH VILLAGE...OSKALOOSA AIRPORT...ROSE HILL AND FREMONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4115 9241 4117 9306 4134 9305 4140 9242 TIME...MOT...LOC 0230Z 268DEG 41KT 4125 9294 $$ DONAVON
3 follow-up statements
794
WWUS53 KDMX 020240
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
940 PM CDT TUE JUN 1 2010
IAC123-125-020300-
/O.CON.KDMX.TO.W.0012.000000T0000Z-100602T0300Z/
MAHASKA IA-MARION IA-
940 PM CDT TUE JUN 1 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MARION AND
SOUTHERN MAHASKA COUNTIES UNTIL 1000 PM CDT...
AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 10 MILES SOUTHEAST OF PELLA...OR 28 MILES NORTHWEST
OF OTTUMWA...MOVING EAST AT 40 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
BEACON AROUND 950 PM CDT.
OSKALOOSA AND UNIVERSITY PARK AROUND 955 PM CDT.
KEOMAH VILLAGE AROUND 1000 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE ROSE HILL AND
OSKALOOSA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4116 9265 4117 9294 4118 9294 4135 9292
4140 9242 4116 9241
TIME...MOT...LOC 0241Z 260DEG 34KT 4127 9282
$$
DONAVON099
WWUS53 KDMX 020255
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
955 PM CDT TUE JUN 1 2010
IAC125-020305-
/O.CAN.KDMX.TO.W.0012.000000T0000Z-100602T0300Z/
MARION IA-
955 PM CDT TUE JUN 1 2010
...THE TORNADO WARNING FOR SOUTHEASTERN MARION COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4116 9265 4116 9278 4136 9280 4140 9242
4116 9241
TIME...MOT...LOC 0255Z 260DEG 34KT 4129 9265
$$
IAC123-020300-
/O.CON.KDMX.TO.W.0012.000000T0000Z-100602T0300Z/
MAHASKA IA-
955 PM CDT TUE JUN 1 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MAHASKA COUNTY
UNTIL 1000 PM CDT...
AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR OSKALOOSA...OR 23 MILES NORTHWEST OF
OTTUMWA...MOVING EAST AT 40 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
KEOMAH VILLAGE AROUND 1000 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE ROSE HILL AND
OSKALOOSA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4116 9265 4116 9278 4136 9280 4140 9242
4116 9241
TIME...MOT...LOC 0255Z 260DEG 34KT 4129 9265
$$
DONAVON025
WWUS53 KDMX 020302
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1002 PM CDT TUE JUN 1 2010
IAC123-020312-
/O.EXP.KDMX.TO.W.0012.000000T0000Z-100602T0300Z/
MAHASKA IA-
1002 PM CDT TUE JUN 1 2010
...THE TORNADO WARNING FOR SOUTHERN MAHASKA COUNTY HAS EXPIRED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR EASTERN PORTIONS OF THE AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.
LAT...LON 4116 9265 4116 9278 4136 9280 4140 9242
4116 9241
TIME...MOT...LOC 0255Z 260DEG 34KT 4129 9265
$$
DONAVONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 1, 6:45 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 1, 6:45 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 645 PM CDT TUE JUN 1 2010 .SHORT TERM /TONIGHT/... TSRA DVLPMT WELL UNDERWAY WITH TWO AREAS OF CONCERN. THE FIRST IS THE SUPERCELLULAR DVLPMT NEAR THE CDFNT. OTR AREA IS IN THE RICHER AIR OVR E CNTRAL NEBRASKA AND NOT MOVG INTO WRN IA. THE TWO WILL MERGE WITH TIME AND GRADU SLIP SEWD. TRIED TO TIME SVR WX IN THE ZNS WITH THE EXPECTED DVLPMT. DECREASED SVR THREAT AFT MIDN AND DROPPED MUCH OF THE THUNDER OVR THE NW AFT MIDN AS WELL. NO MAJOR DEVIATION FROM MOS AS FAR AS TEMPS AREA CONCERNED. WENT STRAIGHT CAT ON POPS HOWEVER. CONSIDERED GOING WITH A FFA WITH HVY PCPN XPCTD...BUT AREAS MOST LKLY TO GET THE MOST RAFL HAVE 3 HR VALUES IN THE 2.5 TO 4 INCH RANGE. WOULDN/T RULE OUT FLASH FLOODING...BUT IF IT DOES OCCUR IT SHOULD BE LOCALIZED. .DISCUSSION /WEDNESDAY THROUGH TUESDAY/... PATTERN EXPECTED TO REMAIN PROGRESSIVE THROUGH MOST OF THE PERIOD WITH SHORTWAVES EMBEDDED IN THE WESTERLIES. PERIOD SHOULD BEGIN WITH RESIDUAL SHOWERS AND THUNDERSTORMS LINGERING FROM OVERNIGHT CONVECTION. SEVERE THREAT WILL LIKELY BE DIMINISHED TOMORROW...BUT A SLIGHT RISK IS STILL IN EFFECT OVER EXTREME SOUTHERN IOWA WHERE MUCAPE VALUES ARE OVER 4000 J/KG. MODELS INDICATING RIDGING ALOFT THURSDAY...ALLOWING FOR GRADUAL CLEARING THROUGH THE DAY. GFS/GEM DEVELOP A LOW PRESSURE CENTER IN THE WESTERN GREAT LAKES TRAILING A COLD FRONT ACROSS THE CWA FRI AFTN. ECMWF DEVELOPS THE LOW OVER EASTERN NEBRASKA AT THE SAME TIME. THUS..HELD ON TO HIGHER POPS FOR FRIDAY. GENERAL RIDGING IS EXPECTED OVER THE WEEKEND...BUT SOME UNCERTAINTIES ARISE IN TIMING MINOR SHORTWAVES TRAVERSING THE RIDGE. MUCAPES OVER SOUTHERN IOWA APPROACH 3700 J/KG SO KEPT CHANCE POPS FOR SATURDAY. MODELS INDICATING DRIER CONDITIONS FOR SUNDAY AND MONDAY THOUGH THE PATTERN SEEMS TO AMPLIFY LATE IN THE PERIOD WITH RIDGING OVER THE ROCKIES AND A TROUGH OVER THE ATLANTIC COAST. THIS PUTS IOWA IN A NORTHWEST FLOW PATTERN AND AM KEEPING SLIGHT POPS OVER CWA FOR NOW. && .AVIATION... 02/00Z...TRICKY SETUP ACROSS THE STATE TONIGHT...WITH STRONG THUNDERSTORM ACTIVITY IN PLACE ACROSS MUCH OF THE AREA. STRONGEST THUNDERSTORM ACTIVITY EXPECTED TO IMPACT KDSM AND KOTM THIS EVENING TOWARD MIDNIGHT. STILL HAVE SOME SHOWER ACTIVITY WITH EMBEDDED ISOLATED THUNDERSTORMS TO IMPACT KMCW...KFOD...AND KALO. ALL ACTIVITY EXPECTED TO PUSH OUT OF THE AREA IN THE EARLY MORNING HOURS. ANOTHER ROUGH OF SHOWERS...WITH A FEW THUNDERSTORMS POSSIBLE INTO WEDNESDAY ACROSS THE ENTIRE AREA. HIGHLIGHTED THIS THREAT WITH VCSH...WITH THE MAIN FOCUS ON TONIGHTS ACTIVITY FOR NOW. STRONG WINDS/HAIL POSSIBLE AT KDSM AND KOTM...BUT OTHERWISE OVERALL SEVERE THREATS LOWER ACROSS THE NORTH. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...MS LONG TERM...HINSBERGER AVIATION...BEERENDS
Hazardous weather outlook, Jun 1, 8:06 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 806 PM CDT TUE JUN 1 2010 IAZ038-039-044>050-057>062-070>075-081>086-092>097-021000- GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 806 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS CONTINUE TO MOVE THROUGH THE AREA WITH SEVERE WEATHER EXPECTED TO CONTINUE. LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A TORNADO ARE POSSIBLE WITH THE THUNDERSTORM ACTIVITY. HEAVY RAINS MAY ALSO OCCUR WITH THE POTENTIAL FOR LOCALIZED FLASH FLOODING AS RAINFALL RATES COULD REACH ONE TO TWO INCHES PER HOUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS MAY LINGER INTO WEDNESDAY...ESPECIALLY CENTRAL AND SOUTH...WITH A SLIGHT CHANCE OF A SEVERE STORM SOUTHEAST EARLY WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WOULD BE THE THREATS. OTHER CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST FRIDAY THROUGH TUESDAY. THE SEVERE WEATHER POTENTIAL IS RELATIVELY LOW FOR THE MOMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGHOUT THE NIGHT. REPORTS OF FLOODING AND HEAVY RAIN ARE APPRECIATED AS WELL. IAZ004>007-015>017-023>028-033>037-021000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN- 806 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS MAY LINGER INTO WEDNESDAY...ESPECIALLY CENTRAL AND SOUTH...WITH A SLIGHT CHANCE OF A SEVERE STORM SOUTHEAST EARLY WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WOULD BE THE THREATS. OTHER CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST FRIDAY THROUGH TUESDAY. THE SEVERE WEATHER POTENTIAL IS RELATIVELY LOW FOR THE MOMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY. MJB
In the hours before
Local storm report, Jun 1, 7:26 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
726 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HEAVY RAIN ATLANTIC 41.40N 95.01W
06/01/2010 M0.67 INCH CASS IA LAW ENFORCEMENT
RAINFALL AMOUNT IS IN THE LAST 15 MINUTES. WATER IS
CURB-HIGH ALONG HIGHWAY 6.
&&
JHLocal storm report, Jun 1, 7:30 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
730 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM NON-TSTM WND GST S OTTUMWA AIRPORT 41.11N 92.45W
06/01/2010 M61 MPH WAPELLO IA OFFICIAL NWS OBS
0721 PM TSTM WND GST S OTTUMWA AIRPORT 41.11N 92.45W
06/01/2010 M61 MPH WAPELLO IA OFFICIAL NWS OBS
&&
BEERENDSLocal storm report, Jun 1, 7:59 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
759 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG OTTUMWA 41.02N 92.42W
06/01/2010 WAPELLO IA TRAINED SPOTTER
HOUSE DEBRIS ON RUTLEDGE RD AND 120TH ST
&&
JBLocal storm report, Jun 1, 8:13 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
813 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG NNE PRESCOTT 41.02N 94.61W
06/01/2010 ADAMS IA TRAINED SPOTTER
SEVERAL 6-8 INCH DIAMETER TREE LIMBS DOWN.
0800 PM TSTM WND GST NNE PRESCOTT 41.02N 94.61W
06/01/2010 E70.00 MPH ADAMS IA TRAINED SPOTTER
&&
PODRAZIKLocal storm report, Jun 1, 9:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
920 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND DMG NEW MARKET 40.73N 94.90W
06/01/2010 TAYLOR IA EMERGENCY MNGR
SEVERAL TREE LIMBS DOWN IN NEW MARKET
0835 PM TSTM WND GST BEDFORD 40.67N 94.72W
06/01/2010 M60.00 MPH TAYLOR IA EMERGENCY MNGR
0835 PM TSTM WND DMG BEDFORD 40.67N 94.72W
06/01/2010 TAYLOR IA EMERGENCY MNGR
SEVERAL TREE LIMBS AND POWERLINES DOWN THROUGHOUT THE
TOWN OF BEDFORD.
0835 PM TSTM WND DMG N GRAVITY 40.76N 94.74W
06/01/2010 TAYLOR IA EMERGENCY MNGR
SEVERAL POWERLINES DOWN IN GRAVITY
&&
PODRAZIKLocal storm report, Jun 1, 9:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
923 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HEAVY RAIN 4 N GUTHRIE CENTER 41.73N 94.50W
06/01/2010 M4.00 INCH GUTHRIE IA TRAINED SPOTTER
TOTAL RAINFALL SINCE ABOUT 530 PM CDT.
&&
PODRAZIKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:12 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk | 48 min |
| Jun 1, 7:15 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Wapello | 45 min |
| Jun 1, 7:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Union | 46 min |
| Jun 1, 7:33 PM CDT | Flash Flood Warning | DMX | Dallas, Guthrie | 4 hr |
| Jun 1, 7:42 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor | 48 min |
| Jun 1, 7:58 PM CDT | Tornado Warning | DMX | Adair, Clarke, Madison, Union | 32 min |
| Jun 1, 8:10 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison, Warren | 50 min |
| Jun 1, 8:14 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 46 min |
| Jun 1, 8:22 PM CDT | Severe Thunderstorm Warning | DMX | Taylor | 38 min |
| Jun 1, 8:36 PM CDT | Tornado Warning | DMX | Madison, Warren | 24 min |
| Jun 1, 8:46 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold | 44 min |
| Jun 1, 8:47 PM CDT | River Flood Warning | DMX | Wapello | 16 hr |
| Jun 1, 8:47 PM CDT | Tornado Warning | DMX | Clarke, Decatur, Lucas, Wayne | 28 min |
| Jun 1, 9:02 PM CDT | Tornado Warning | DMX | Marion, Warren | 28 min |
| Jun 1, 9:11 PM CDT | Areal Flood Advisory | DMX | Clarke, Decatur, Lucas, Ringgold, Union, Wayne | 3 hr |
| Jun 1, 9:13 PM CDT | Tornado Warning | DMX | Clarke, Decatur, Lucas, Wayne | 32 min |
| Jun 1, 9:19 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Ringgold | 41 min |
| Jun 1, 9:45 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 45 min |
| Jun 1, 9:49 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 41 min |
| Jun 1, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 28 min |
| Jun 1, 10:28 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Wapello | 36 min |
Nearby
Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.